# SDR AWXA9700072

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 3244 · Tire
- Part: Main Tire
- Part number: 314392
- Condition: Failed Cap
- Location: Nr 1 Main
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FOUND FLYING GEAR DOOR AND RECAP ON RUNWAY.  ADVISED CREW.  EMERGENCY LANDING DECLARED IN STL.  LANDING WAS UNEVENTFUL.  FOUND THE NR 1 MAIN TIRE CAP MISSING BUT HOLDING AIR, THE LT MLG FLYING GEAR DOOR MISSING AND SEVERAL DENTS IN THE LT AFT AND MID-FLAP.  REMOVED AND REPLACED NR 1 MAIN TIRE.  REMOVED AND REPLACED NR 2 MAIN TIRE.  LT MLG INNER AND CENTER DOOR REMOVED AND PLACED ON CDL 32-10-03.
